[-] Show simple item record

dc.contributor.authorDe la Peña, Víctoreng
dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.descriptionThe final version of this paper appears in: "Annals of Probability" 23 (1995): 806-816. Print.eng
dc.description.abstractIn this paper we present a decoupling inequality that shows that multivariate U-statistics can be studied as sums of (conditionally) independent random variables. This result has important implications in several areas of probability and statistics including the study random graphs and multiple stochastic integration.eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.subjectBernoulli random variableseng
dc.subject.lcshBanach spaceseng
dc.titleDecoupling inequalities for the tail probabilities of multivariate u-statisticseng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record